So on June 7th (Saturday) my boyfriend and I had sex with a condom for like 20 seconds. We're not sure if he came inside of me or not but I'm still worried. I took plan b two hours after we had sex. Then the next day (Sunday) I started birth control pills. My period is still in a week but is there a possibility that I could be pregnant from that? I've been taking my birth controls consistently ever since June 8th onward.
There is still a possibility, yes but having used a condom and then taken Plan b then starting birth control pills the chance would be very very small. If you used a condom and the condom was still intact, no tears or breakage, you probably didnt need the Plan b but that is okay! Plan b often does delay your period though. Having started the Pill, your period should come during the 4th week so during the week you take the inert or "sugar pills" (no hormone in them) but Plan b may delay that so if your period doesnt come during the inert pills, go ahead and start the next pack when it is time even if you dont bleed. More than likely, you will be back to normal next cycle but if you would happen to miss two consecutive periods, this month AND next month, you should see the Dr to rule out possible pregnancy. You may end up spotting during active pills. If this happens, do NOT worry! Just keep taking your pills as they come in the pack. It is normal to have a little irregularity when you first begin birth control pills! Good for you for getting on the Pill!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2014 • 1 answer
Updated 7 Mar 2018 • 4 answers
Updated 18 Sep 2015 • 1 answer
Updated 30 Apr 2017 • 1 answer
Updated 29 Jan 2018 • 1 answer